# SDR P2EA98077

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK, FORWARD CARGO DOOR SKIN HAS VARIOUS DENTS.  RESKINNED FWD CARGO DOOR PER SRM 51-10-1 PAGE 5, 51-30-2, 51-20-1, 51-10-1, 51-10-2.  (M)
